# SDR AWXA200500429

- Difficulty date: March 13, 2005
- Submitted: April 8, 2005
- Operation: Air carrier
- Aircraft: N336AW
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 58,649 hours, 31,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 652072613
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-05 CHECK EXFOLIATION CORROSION WAS FOUND ON FORWARD CARGO DOOR LOWER SILL, LOWER AFT ATTACH ANGLE AT BS 491, RBL 23.  MAINTENANCE REMOVED CORRODED LOWER AFT ATTACH ANGLE AT BS 491, RBL 23; FABRICATED A NEW REPLACEMENT ANGLE PER DWG 65-20726; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02.
